Applied Mathematics and Mechanics (English Edition) ›› 2009, Vol. 30 ›› Issue (8): 1045-1054.doi: https://doi.org/10.1007/s10483-009-0811-z

• Articles • 上一篇    下一篇

Boundary value problems for nonlinear second-order difference equations with impulse

Huseyin Bereketoglu Aydin Huseynov   

  1. Department of Mathematics, Ankara University, 06100 Tandogan, Ankara, Turkey
  • 收稿日期:2009-01-20 出版日期:2009-08-01 发布日期:2009-08-01

Boundary value problems for nonlinear second-order difference equations with impulse

Huseyin Bereketoglu Aydin Huseynov   

  1. Department of Mathematics, Ankara University, 06100 Tandogan, Ankara, Turkey
  • Received:2009-01-20 Online:2009-08-01 Published:2009-08-01

摘要: In this paper, we consider a boundary value problem with impulse (BVPI) for nonlinear second-order difference equations. Existence and uniqueness of solutions of  the considered BVPI are established.

关键词: impulse conditions, Green’s function, fixed point theorems

Abstract: In this paper, we consider a boundary value problem with impulse (BVPI) for nonlinear second-order difference equations. Existence and uniqueness of solutions of  the considered BVPI are established.

Key words: impulse conditions, Green’s function, fixed point theorems

中图分类号: 

APS Journals | CSTAM Journals | AMS Journals | EMS Journals | ASME Journals